RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



TMF:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


TMF, 1981, Volume 48, Number 2, Pages 216–226 (Mi tmf2485)  

This article is cited in 1 scientific paper (total in 1 paper)

Weak interactions and dispersion relations

V. I. Lazur, I. V. Khimich


Abstract: The problem of including weak interactions in the Bogolyubov–Medvedev–Polivanov axiomatie approach is studied and one-dimensional dispersion relations are proved for elastic $\nu e$ scattering. The problem of deriving dispersion relations for weak interactions is considered in the framework of localizable axiomatic quantum theory, which was formulated earlier by the authors. In it, one permits a growth of the matrix elements in the momentum space off the mass shell which is slower than an arbitrary linear exponential, and it contains the ordinary axiomatie quantum theory of tempered growth as a special case.

Full text: PDF file (1677 kB)
References: PDF file   HTML file

English version:
Theoretical and Mathematical Physics, 1981, 48:2, 708–714

Bibliographic databases:

Received: 03.09.1980

Citation: V. I. Lazur, I. V. Khimich, “Weak interactions and dispersion relations”, TMF, 48:2 (1981), 216–226; Theoret. and Math. Phys., 48:2 (1981), 708–714

Citation in format AMSBIB
\Bibitem{LazKhi81}
\by V.~I.~Lazur, I.~V.~Khimich
\paper Weak interactions and dispersion relations
\jour TMF
\yr 1981
\vol 48
\issue 2
\pages 216--226
\mathnet{http://mi.mathnet.ru/tmf2485}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=630185}
\transl
\jour Theoret. and Math. Phys.
\yr 1981
\vol 48
\issue 2
\pages 708--714
\crossref{https://doi.org/10.1007/BF01019081}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1981NH98500008}


Linking options:
  • http://mi.mathnet.ru/eng/tmf2485
  • http://mi.mathnet.ru/eng/tmf/v48/i2/p216

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. D. V. Nekhaev, A. I. Shafarevich, “A quasiclassical limit of the spectrum of a Schrödinger operator with complex periodic potential”, Sb. Math., 208:10 (2017), 1535–1556  mathnet  crossref  crossref  mathscinet  adsnasa  isi  elib
  • Теоретическая и математическая физика Theoretical and Mathematical Physics
    Number of views:
    This page:324
    Full text:91
    References:27
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020